# SDR MASA200602082

- Difficulty date: August 11, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 10,484 hours, 10,162 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7192 ROA.  ABORTED TAKEOFF DUE TO A MOMENTARY LOSS OF ENGINE INSTRUMENTS.  MX PERFORMED ENGINE RUNS WITH NO DEFECTS NOTED.
